Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 2, Pages 121-131

Periodic in distribution solution for a telegraph equation

A. Ya. Dorogovtsev

Kiev University, Mechanics and Mathematics Department, Vladimirskay 64, Kiev-33 252033, Ukraine

Received 1 July 1998; Revised 1 November 1998

Copyright © 1999 A. Ya. Dorogovtsev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study an abstract stochastic equation of second order and stochastic boundary problem for the telegraph equation in a strip. We prove the existence of solutions, which are d-periodic (periodic in distribution) random processes.